Journal of Symbolic Logic

Random Models and Solvable Skolem Classes

Warren Goldfarb

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 3 (1993), 908-914.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744304

Mathematical Reviews number (MathSciNet)
MR1242045

Zentralblatt MATH identifier
0797.03003

JSTOR
links.jstor.org

Citation

Goldfarb, Warren. Random Models and Solvable Skolem Classes. J. Symbolic Logic 58 (1993), no. 3, 908--914. https://projecteuclid.org/euclid.jsl/1183744304


Export citation